# SDR SWIA201844815

- Difficulty date: April 20, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N779CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7306
- Aircraft time: 40,324 hours, 37,327 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BETWEEN BS 559 TO 559+16. CORRODED.   REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM.
